# SDR QXEA9901669

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMALL DENT/SCRATCH IN FUSELAGE SKIN 6 INCHES ABOVE AND 1 INCH AFT OF RIGHT-HAND PITOT TUBE.  REPAIRED IAW HORIZON AIR EA 2-53-76.
